# SDR YENA2023060700590

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 6,622 hours, 973 cycles
- Engine: Iae PW1133GAJM
- Engine time: 6,622 hours, 973 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 636D0015509
- Part serial: 45523
- Condition: Failed
- Location: Engine-2
- Part time: 6,622 hours, 973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) 'ENG 2 FIRE LOOP A FAULT; T/S PER TSM: 26-12-00-810-805-A. #2 ENGINE LOOP " HARNESS CHANGED DUE TO DAMAGE, REF L/P 3764382-1 (REF TSM 26-12-00-810-805-A, UPON VISUAL INSPECTION, FOUND  CORE -AGB LOOP A, FIRE DETECTOR (4002WD1) HARNESS DAMAGED AND CLAMP  DAMAGED, ON ENG 2. ORIGINAL WRITEUPREMAINS OPEN.) AND 3764384-2 (REMOVED AND REPLACED AGB CORE DET RAIL AND CABLE ASSEMBLIES 4181KS & 4182KS AIW AMM 26-12-61. OPS CHECK  FAILED, ENG #2  LOOP A FAULT STILL PRESENT. FURTHER T/S REQUIRED. REF LOG PAGE 3764380 ITEM1 FOR THE MAIN ITEM. REF AMM 26-10-00 BITE TEST OF LOOP B NORMAL ). FURTHER T/S FOUND #2 ENGINE LOOP "A" AGB CORE FIRE DETECTOR SHORTING TO SHIELD ON BOTH PINS A+C. REMOVED AND REPLACED AGB CORE FIRE DET ( 4002WD1) PER AMM 26-12-17. OPS TEST OF FIRE AND O/H DETECTION GOOD, NO FAULTS OF ECAM MESSAGES, AMM 26-12-00.'
